# SDR AU000500

- Difficulty date: June 21, 2000
- Submitted: July 4, 2000
- Operation: General aviation
- Make and model: Hiller UH-12E
- Engine: Allsn 250C20
- System (JASC): 6220 · Main Rotor Head
- Part: Cuff
- Part number: 36124
- Condition: Cracked
- Location: Main Rotor Head
- Part time: 3,324 cycles
- Component: Main Rotor Head, Hiller
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) MAIN ROTOR CUFF CRACKED FROM BOLT HOLE. CRACK LENGTH 10MM (0.393IN). FOUND DURING DYE PENETRANT INSPECTION IAW AD/HIL12/17(SB 36-1).
